Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Red-brownish spots that doesn't go and spreads. Tried deworming, cortisone, but more on legs, stomach. Cure ?

Hi, I have red-brownish spots that does not want to go away and spreading, I have tried deworming and cortisone ...left treatment for a week due to moving. But it started on my stomach , and leg, then spreaf to my arms. my tighs and other leg and now even on my back. It s not itchy, and I have tried using anti-histamines but to no avail. it almost looks like something that was scratched. I have been feeling dizzy but I have no idea whether it s related. No fever .
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Dermatologist 's  Response
Dec 2013
Hi,
You do not worry about the Red-brownish spots. It is is the normal sequel dark shade because of the activity of melanocytes. This is known as Post inflammatory hyper pigmentation. You can apply Kojic acid or glycolic acid or azelaic acid cream over the affected area. Use a good sunscreen and protect form direct sun exposure.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor